Qualitative study of the cuartic system with maximal multiplicity of the line at the infinity
pdf (Русский)

Keywords

Quartic differential system, invariant straight line, multiplicity of the algebraic curve.

How to Cite

Repeşco, V. (2021). Qualitative study of the cuartic system with maximal multiplicity of the line at the infinity. Acta Et Commentationes Exact and Natural Sciences, 10(2), 89-96. https://doi.org/10.36120/2587-3644.v10i2.89-96

Abstract

We consider the generic cuartic differential system. In [7] it was proven that the class of differential cuartic systems that have the invariant straight line at the infinity of maximal multiplicity is affine equivalent with the system x¤ = −3x + ay4 , y¤ = y, a > 0. In this paper, by using several techniques, we obtain its phase portrait on Poincaré disk.

https://doi.org/10.36120/2587-3644.v10i2.89-96
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.